Document title: Semi-anillos en matemática aplicada
Journal: Cuadernos del Instituto de Matemática "Beppo Levi"
System number: 000171260
ISSN: 0326-0690
Authors: 1
Institutions: 1Institut National de Recherche en Informatique et en Automatique, Rocquencourt, Domaine de Voluceau. Francia
Number: 28
Pages: 1-85
Country: Argentina
Language: Español
Document type: Monografía
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas aplicadas,
Teoría de redes,
Redes de transporte,
Redes de colas,
Red de Petri,
Keyword: Mathematics,
Applied mathematics,
Lattice theory,
Transport networks,
Queue lattices,
Semi rings,
Petri nets,
Document request
Note: The document is shipping cost.

Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: . Monday to Friday from (8 to 16 hrs).